# SDR ABXA9700247

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577375
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN INTERCOSTAL AT STATION 980 TO 996 WAS FOUND CORRODED AT LONGERON 14 LT, NR BF-602.  THE INTERCOSTAL WAS REPLACED IAW DC9 SRM.
